# SDR QXEA0201187

- Difficulty date: August 4, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-FORE RUDDER RIGHT HAND SIDE SKIN HAS CRACK AT AFT EDGE IN LINE WITH TOP HINGE.  REPAIRED IAW DHC8 SRM 51-20-11, PAGE 9, SRM 51-20-36, SRM 51-40-11 AND SRM 51-20-51.
